# SDR QXEA0200857

- Difficulty date: April 11, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- Aircraft time: 33,907 hours, 43,828 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CORROSION ON FORWARD ENGINE MOUNT BEAM NR 2 SIDE.  REPAIRED IAW FOKKER 20-20-05 AND 54-40-03, PG 201.
